# SDR UPS02439209

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, COCKPIT BS 340 RBL 10 - 20 FLOOR BEAM UPPER CHORD CORRODED.  CORROSION REMOVED IAW 51-10-01 EXCEED SRM LIMIT 53-10-07 FIG 16.
